MedElevator Войти в исследования
← Поиск публикаций

DOI 10.4168/aair.2011.3.2.128

Медицинская библиотека · Allergy, asthma & immunology research · 2010

Two cases of h(2)-receptor antagonist hypersensitivity and cross-reactivity.

Song Woo-Jung, Kim Min-Hye, Lee Sang-Min, Kwon Yong-Eun, Kim Sae-Hoon, Cho Sang-Heon, Min Kyung-Up, Kim You-Young, Chang Yoon-Seok

СтатьяПеревод в очереди

Аннотация

H(2)-receptor antagonists, such as cimetidine, ranitidine and famotidine, are some of the most commonly prescribed medications for gastric acid-related disorders. These compounds are generally well-tolerated and anaphylactic reactions to them are rare. Here, we report two cases of H(2)-receptor antagonist-induced anaphylactic reactions: the first presented with sudden dyspnea, sneezing, urticaria, and swelling of the eyelids after ranitidine intake. The second presented with sudden severe urticaria, facial swelling, chest discomfort, dizziness, and hypotension. Possible cross-reactivity with other H(2)-receptor antagonists was assessed by oral challenge and skin tests. To date, only a few reports addressing cross-reactivity among H(2)-receptor antagonists have been published. We review the literature and summarize the data available on drug cross-reactivity in H(2)-receptor antagonist hypersensitivity.

Для цитирования: Song Woo-Jung, Kim Min-Hye, Lee Sang-Min, Kwon Yong-Eun, Kim Sae-Hoon, Cho Sang-Heon, Min Kyung-Up, Kim You-Young, Chang Yoon-Seok. Two cases of h(2)-receptor antagonist hypersensitivity and cross-reactivity.. Allergy, asthma & immunology research. 2010. DOI: 10.4168/aair.2011.3.2.128.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.